# SDR YENA2023080800909

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING R2 DOOR EVACUATION SLIDE REMOVAL, THE SAFETY PIN WAS FOUND OUT OF POSITION; (RESOLVED ON W/O: 1241004 TASKCARD: NR-00023 ) R2 DOOR EVACUATION SLIDE  WAS VERIFIED PER EMB 190 AIPC 25-65-01 (FIG-02.ITEM 10) AND REPLACED PER EMB 190 AMM 25-61-01-000-801-A  AND AMM 25-61-01-400-801-A. ALL WORK ACCOMPLISHED ON TOMX W/O #2268. N/R # 00123 AND N/R # 00008.
